Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PENUMBRA, INC. POD; DEVICE, NEUROVASCULAR EMBOLIZATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PENUMBRA, INC. POD; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number
RBYPODJ45-A
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
From staff: during embolization when using coils-pulled coil from packaging and end that is used to detached coil was bent.
New Search
Submit an Adverse Event Report
Brand Name
POD
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer
(Section D)
PENUMBRA, INC.
630 roseville parkway
roseville CA 95747
MDR Report Key
22769837
Report Number
22769837
Device Sequence Number
9185228
Product Code
HCG
UDI-Device Identifier
00814548017662
UDI-Public
(01)00814548017662
Combination Product (Y/N)
N
Initial Reporter State
ME
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/05/2025
Report Date
(Section F)
08/05/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
RBYPODJ45-A
Device Catalogue Number
RBYPODJ45
Device Lot Number
F00015683
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/11/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
58 YR
Patient Sex
Male
Patient Weight
81 KG
Date Report Sent to FDA
08/05/2025